# SDR ASAA2024052450373

- Difficulty date: May 24, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556522600
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIGNS OF CORROSION ON WEB AT SEVERAL LOCATIONS. GROUNDED - YES. REMOVE AND REPLACED WEB/SHEET P/N: D5347556522600 IN AFT CARGO ENTRYWAY FR C52A-FR C56, Y= -336.55R TO Y= -609.6 IAW SRM 51-72-11-911-001 REV. 149.
